Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/88626
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Discussion of Jacobian Matrix for Solving Water Distribution System Equations with the Darcy-Weisbach Head-Loss Model" by Angus Simpson and Sylvan Elhay
Author: Brkić, D.
Citation: Journal of Hydraulic Engineering, 2012; 138(11):1000-1001
Publisher: ASCE
Issue Date: 2012
ISSN: 0733-9429
1943-7900
Statement of
Responsibility: 
Dejan Brkić
Rights: Copyright ASCE
RMID: 0030011993
DOI: 10.1061/(ASCE)HY.1943-7900.0000529
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.